Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2014, 3:46 PM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 3:46 PM CDT (20:46 UTC)
- Expired
- Apr 3, 2014, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 81 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:46 PM CDT | HAIL 0.75 | Windsor, MO | |
| Apr 3, 4:00 PM CDT | HAIL 1.5 | 1 S La Monte, MO | |
| Apr 3, 4:13 PM CDT | HAIL 1.5 | Hughesville, MO | |
| Apr 3, 4:15 PM CDT | HAIL 0.88 | 2 E Hughesville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
586
WUUS53 KEAX 032046
SVREAX
MOC083-101-159-032130-
/O.NEW.KEAX.SV.W.0040.140403T2046Z-140403T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINDSOR...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEDALIA...GREEN RIDGE...LA MONTE...HOUSTONIA...SMITHTON...
HUGHESVILLE AND SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3860 9369 3893 9334 3875 9306 3860 9306
3853 9326 3853 9329 3852 9329 3850 9333
3851 9351 3844 9351 3841 9358
TIME...MOT...LOC 2046Z 240DEG 27KT 3856 9344
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZEL3 follow-up statements
995
WWUS53 KEAX 032100
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 PM CDT THU APR 3 2014
MOC083-101-032110-
/O.CAN.KEAX.SV.W.0040.000000T0000Z-140403T2130Z/
HENRY MO-JOHNSON MO-
400 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3856 9349 3873 9349 3891 9330 3875 9306
3860 9306 3853 9326 3853 9329 3852 9329
3850 9333
TIME...MOT...LOC 2100Z 237DEG 38KT 3859 9329
$$
MOC159-032130-
/O.CON.KEAX.SV.W.0040.000000T0000Z-140403T2130Z/
PETTIS MO-
400 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PETTIS COUNTY
UNTIL 430 PM CDT...
AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
GREEN RIDGE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...SMITHTON...HUGHESVILLE AND SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 9349 3873 9349 3891 9330 3875 9306
3860 9306 3853 9326 3853 9329 3852 9329
3850 9333
TIME...MOT...LOC 2100Z 237DEG 38KT 3859 9329
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZEL773
WWUS53 KEAX 032108
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 PM CDT THU APR 3 2014
MOC159-032130-
/O.CON.KEAX.SV.W.0040.000000T0000Z-140403T2130Z/
PETTIS MO-
408 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PETTIS COUNTY
UNTIL 430 PM CDT...
AT 404 PM CDT...THE PUBLIC REPORTED PING PONG BALL SIZE HAIL 1 MILE
SOUTH OF LA MONTE. THIS SEVERE THUNDERSTORMS IS MOVING NORTHEAST AT
45 MPH.
A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
IS LOCATED 8 MILES SOUTH OF SEDALIA...MOVING NORTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SMITHTON...HUGHESVILLE AND SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3851 9335 3852 9337 3864 9341 3881 9339
3890 9328 3875 9306 3860 9306 3853 9326
3853 9329 3852 9329 3851 9331
TIME...MOT...LOC 2106Z 237DEG 38KT 3881 9329
HAIL...1.50IN
WIND...<50MPH
$$
HAWBLITZEL954
WWUS53 KEAX 032130
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT THU APR 3 2014
MOC159-032140-
/O.EXP.KEAX.SV.W.0040.000000T0000Z-140403T2130Z/
PETTIS MO-
430 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR PETTIS COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3851 9335 3852 9337 3864 9341 3881 9339
3890 9328 3875 9306 3860 9306 3853 9326
3853 9329 3852 9329 3851 9331
TIME...MOT...LOC 2108Z 237DEG 38KT 3882 9326
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:21 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 3, 1:21 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 PM CDT Thu Apr 3 2014
.SHORT TERM...(This Evening through Friday Night)
Issued at 119 PM CDT THU APR 3 2014
Rapidly evolving weather situation across the forecast area as of
early this afternoon. Warm front, marked by northeasterly surface
winds and areas of fog, is currently located near Highway 36. An
outflow boundary stretches across the far southern CWA, with winds
north of this boundary augmented, resulting in backed low-level
flow. South of the outflow boundary, surface winds are strongly
veered ahead of a cold front, that currently stretches west of the
KC metro area south-southwest into southeast Kansas. Visible
satellite imagery shows cumulus becoming quickly enhanced along the
cold front. With some destabilization ahead of the cold front,
confidence is increasing that more robust convective initiation will
be possible in the next 1-2 hours along the aforementioned boundary.
Initial storm mode may be discrete in nature before a gradual
transition to more linear segments as updrafts merge/seed with one
another over time. If storms can in fact develop along and north of
the outflow boundary and mature, low-level shear will be enhanced
resulting in some tornado potential. Otherwise, any robust storm
will be capable of severe hail and damaging winds. The cold front
will quickly push through the CWA by mid-evening, with the majority
of precipitation quickly coming to an end from west to east upon the
frontal passage.
Otherwise, late tonight into Friday night looks to remain tranquil
with dry weather as surface high pressure builds into the area. Lows
tonight will fall into the middle to upper 30s. Highs on Friday will
be cooler with highs in the middle 40s to middle 50s. The coldest
night of the forecast is expected Saturday night when low
temperatures may fall to or below freezing.
.LONG TERM...(Saturday through Thursday)
Issued at 119 PM CDT THU APR 3 2014
Surface high pressure will move east of the area on Saturday with
winds becoming southerly and temperatures rebounding into the lower
60s. 850 hPa temps will rise slightly on Sunday, but increasing
clouds ahead of the next storm system will keep temperatures close
to Saturday's readings. This system will track well to our south
with a strong surface low tracking into Arkansas and the lower
Mississippi Valley. This will keep the best chance for rain confined
to the MO Ozarks southward, although a few showers are possible this
far north Sunday night and Monday. Northerly upper flow behind this
system will provide a brief and minor cool down on Monday and
Tuesday with highs in the 60s followed by a steady warming trend
heading into Wednesday and Thursday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1228 PM CDT THU APR 3 2014
MVFR to IFR conditions primarily expected through much of the TAF
period. Winds are expected to veer over the next 6 hours, with a cold
front eventually moving through. Timing specific ceilings and
visibility will remain a challenge through the next 12 hours.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ057-105.
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ037>040-
043>046.
&&
SHORT TERM...Blair
LONG TERM...Hawblitzel
AVIATION...BlairHazardous weather outlook, Apr 3, 12:28 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1228 PM CDT THU APR 3 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041730- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1228 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS FAR EASTERN KANSAS AND FAR WESTERN MISSOURI OVER THE NEXT 1 TO 2 HOURS. THESE STORMS WILL SPREAD QUICKLY EASTWARD DURING THE AFTERNOON...AND SEVERE WEATHER IS POSSIBLE BETWEEN 2 AND 8 PM ACROSS THE REGION. THE MAIN THREAT THIS AFTERNOON IS LARGE HAIL...BUT AN ISOLATED TORNADO THREAT CANNOT BE RULED OUT. DAMAGING WIND WILL BECOME MORE LIKELY THIS EVENING OVER CENTRAL MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 3, 3:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 4 ENE FAYETTE 39.17N 92.62W
04/03/2014 E1.75 INCH HOWARD MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 3, 3:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
318 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL HIGBEE 39.31N 92.51W
04/03/2014 E1.50 INCH RANDOLPH MO PUBLIC
&&
LAFLINLocal storm report, Apr 3, 3:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 1 S MOBERLY 39.41N 92.44W
04/03/2014 E1.00 INCH RANDOLPH MO LAW ENFORCEMENT
&&
BAILEYLocal storm report, Apr 3, 3:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL MOBERLY 39.42N 92.44W
04/03/2014 E1.25 INCH RANDOLPH MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 3, 3:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL MOBERLY 39.42N 92.44W
04/03/2014 E1.50 INCH RANDOLPH MO PUBLIC
&&
LAFLINLocal storm report, Apr 3, 3:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL WINDSOR 38.53N 93.52W
04/03/2014 E0.88 INCH HENRY MO PUBLIC
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 35 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 2, 11:04 PM CDT | Special Weather Statement | EAX | Johnson | 41 min |
| Apr 2, 11:46 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 29 min |
| Apr 3, 12:19 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette | 8 hr |
| Apr 3, 12:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 23 min |
| Apr 3, 12:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 34 min |
| Apr 3, 1:15 AM CDT | Special Weather Statement | EAX | Bates | 30 min |
| Apr 3, 1:21 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| Apr 3, 1:35 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 64 hr |
| Apr 3, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 31 min |
| Apr 3, 1:52 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 7 hr |
| Apr 3, 2:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 66 hr |
| Apr 3, 2:16 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 44 min |
| Apr 3, 4:57 AM CDT | River Flood Warning | EAX | Cooper | 47 hr |
| Apr 3, 5:48 AM CDT | River Flood Warning | EAX | Howard | 33 hr |
| Apr 3, 7:54 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 2 more | 6 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | EAX | Ray | 37 hr |
| Apr 3, 9:40 AM CDT | River Flood Warning | EAX | Carroll | 41 hr |
| Apr 3, 1:46 PM CDT | Special Weather Statement | EAX | Bates | 29 min |
| Apr 3, 1:58 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
| Apr 3, 2:01 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 3 more | 24 hr |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 24 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 35 min |
| Apr 3, 2:57 PM CDT | Flash Flood Warning | EAX | Cooper, Howard | 3 hr |
| Apr 3, 3:05 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 40 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 38 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 25 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 31 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Saline | 38 min |
| Apr 3, 5:01 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 44 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 24 min |
| Apr 3, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 50 min |
| Apr 3, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 49 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.